American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Frank Quinn. Dual decompositions of 4-manifolds III: s-cobordisms. Trans. Amer. Math. Soc. 359 (2007) 1433-1443. MR 2272132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Houhong Fan. Self-duality operators on odd dimensional manifolds. Trans. Amer. Math. Soc. 350 (1998) 3673-3706. MR 1422603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Houhong Fan. Half De Rham complexes and line fields on odd-dimensional manifolds. Trans. Amer. Math. Soc. 348 (1996) 2947-2982. MR 1357879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bi Zhong Hu. A PL geometric study of algebraic $K$ theory . Trans. Amer. Math. Soc. 334 (1992) 783-808. MR 1085943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Steinberger and James West. Approximation by equivariant homeomorphisms. I . Trans. Amer. Math. Soc. 302 (1987) 297-317. MR 887511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. A. Chapman. Controlled boundary and $h$-cobordism theorems . Trans. Amer. Math. Soc. 280 (1983) 73-95. MR 712250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1